# SDR C2XA03CL036

- Difficulty date: February 7, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101007
- Part serial: 0500
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 2584 THE CREW REPORTED A LANDING GEAR WARNING IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE FLAP SELECTOR HANDLE.  OPERATIONAL CHECKS WERE GOOD.
